# SDR UPS01437301

- Difficulty date: November 3, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 66,302 hours, 16,182 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bushing
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C L/H SIDE BS 1480 B/H FASTENER HOLE #18 FOUND CRACKED AT OUTER CHORD SPLICE FITTING, PLS REFER TO ATT SKETCH FOR DETAILS.     LH BS 1480 B/H OUTER CHORD SPLICE FTG HOLE #18 CRACK REMOVED AND OUTER CHORD SPLICE FTG, B/H CHORD, SKIN & LONGERON EXTENSION FTG OVERSIZED TO INSTALL BUSHINGS IN HOLE #18 AS PER SB 747-53A2390. CWPC CONTROL SEQUENCE NO.RCBR017 081 ATTACHED.
